Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child bitten by fire ants. swollen foot with small puss like pimples. Have fever. On benadryl. Is this fever normal?

My 2 1/2 yr old son was bitten by several fire ants yesterday. His foot is swollen with small puss like pimples . He had a fever of 101 earlier in the day. Now his fever is 100. I have been giving him benadryl , ibuprofen , and applying hydrocortisone 1%. What else can I do to help reduce swelling and reduce itching and pain? Also, is the fever normal?
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,Niza,
Thanks for query,
It seems that your son got infection on the foot due to ants bite and that is why he got fever.
Along with the medicine you are giving add some antibiotic syrup for infection after consulting your doctor.
After infection becomes clear,he may not get fever.
Apply some antibiotic cream on the part.
Ok and bye.
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor